Calculus of Variations and Geometric Measure Theory

C. Mantegazza - Andrea Carlo Mennucci

Hamilton-Jacobi Equations and Distance Functions on Riemannian Manifolds

created on 19 Feb 1999
modified by mennucci on 11 Feb 2022

[BibTeX]

Published Paper

Inserted: 19 feb 1999
Last Updated: 11 feb 2022

Journal: Appl. Math. Opt.
Volume: 47
Number: 1
Pages: 1-25
Year: 2003

ArXiv: math/0201296 PDF

Abstract:

The paper is concerned with the properties of the distance function from a closed subset of a Riemannian manifold, with particular attention to the set of singularities.


Download: